Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the reflection laws of second order differential equations in two independent variables


Author: Hans Lewy
Journal: Bull. Amer. Math. Soc. 65 (1959), 37-58
MathSciNet review: 0104048
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Garabedian, H. Lewy, and M. Schiffer, Axially symmetric cavitational flow, Ann. of Math. (2) 56 (1952), 560–602. MR 0053684
  • 2. Robert Gerber, Sur une condition de prolongement analytique des fonctions harmoniques, C. R. Acad. Sci. Paris 233 (1951), 1560–1562 (French). MR 0049400
  • 3. Jacques Hadamard, Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques, Appendix III, French Edition, Paris, 1932, Hermann, p. 512 ff.
  • 4. Jacques Hadamard, Mémoire sur le problème d'analyse relatif à l'équilibre des plaques élastiques encastrées. Mémoires de divers savants présentés à l'Acad. Sci. vol. 32, ser. 2, no. 4 (1908) pp. 1-128.
  • 5. Hans Lewy, Eindeutigkeit der Lösung des Anfangsproblems einer elliptischen Differentialgleichung zweiter Ordnung in zwei Veränderlichen, Math. Ann. 104 (1931), no. 1, 325–339 (German). MR 1512670, 10.1007/BF01457941
  • 6. Hans Lewy, Sur une nouvelle formule dans les equations linéaires elliptiques et une application au problème de Cauchy, C. R. Acad. Sci. Paris (1933), pp. 112-113.
  • 7. Hans Lewy, A note on harmonic functions and a hydrodynamical application, Proc. Amer. Math. Soc. 3 (1952), 111–113. MR 0049399, 10.1090/S0002-9939-1952-0049399-9
  • 8. Hans Lewy, A theory of terminals and the reflection laws of partial differential equations, Technical Report No. 4 (ONR) Stanford, 1952.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10270-6